Blast wave propagation in an inhomogeneous atmosphere

Sachdev, P. L. (1971) Blast wave propagation in an inhomogeneous atmosphere Journal of Fluid Mechanics, 50 (4). pp. 669-674. ISSN 0022-1120

Full text not available from this repository.

Official URL:

Related URL:


The Brinkley–kirkwood theory (1947) is modified to determine the law of propagation of a blast wave in an arbitrary inhomogeneous medium for spherically and cylindrically symmetric cases. The shock path is obtained in terms of a simple quadrature. The numerical results for the shock path and the entire flow region behind the shock, propagating in an exponential atmosphere, show excellent agreement with the exact numerical solution.

Item Type:Article
Source:Copyright of this article belongs to Cambridge University Press.
ID Code:33882
Deposited On:30 Mar 2011 13:33
Last Modified:30 Mar 2011 13:33

Repository Staff Only: item control page